# SDR UPS08854186

- Difficulty date: November 20, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Llt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING O/B LEADING EDGE I/B SECTION LOWER EXTERIOR SKIN CRACKED AT DRAIN HOLE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO DC8-5730-31529-A AND SAA EA 008-5720-01-A1571.
